# SDR AALA201803099001

- Difficulty date: March 4, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 20,637 hours, 8,275 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DFW FLT 1594 EN-ROUTE MCO - DCA. AFT LEFT LAV SMOKE DETECTOR INTERMITTENTLY CAME OK, NO SMOKE IN LAV.  MAINTENANCE ACCOMPLISHED LT AFT LAV SMOKE DETECTION SELF TEST IAW AMM 26-14-00, CKS OK.
